# SDR N6WA2012051101

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 7,465 hours, 4,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE.  R & R PX101 PROXIMITY SENSOR IAW AMM 52-70-04, OPS CHECKED GOOD.
